Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 31 found articles
 
 
  Finite conjugacy in alternative loop algebras
 
 
Title: Finite conjugacy in alternative loop algebras
Author: Goodaire, Edgar G.
Milies, Polcino C.
Appeared in: Communications in algebra
Paging: Volume 24 (1996) nr. 3 pages 881-889
Year: 1996
Contents: Let F be a field and L a loop such that FL is an alternative algebra. We denote by U(FL) the Moufang loop of invertible elements in FL. We say that U(FL) is FC if, for every unit u∈ U(FL), the set [image omitted]  is finite. In this paper, we find necessary and sufficient conditions foru(FL) to be FC.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands